Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/27385
Title: Self-diffusion in uniformly deformed A-(C) interstitial solid solutions with cubic lattices
Authors: Volkov, V. A.
Issue Date: 2013
Citation: Volkov V. A. Self-diffusion in uniformly deformed A-(C) interstitial solid solutions with cubic lattices / V. A. Volkov // Russian Physics Journal. — 2013. — Vol. 56. — № 2. — P. 236-240.
Keywords: DIFFUSION
INTERSTITIAL SOLUTIONS
OCTA- AND TETRA-INTERSTICES
VACANCIES
URI: http://hdl.handle.net/10995/27385
SCOPUS ID: 84891957941
WOS ID: WOS:000323063100017
PURE ID: 900845
ISSN: 1064-8887
DOI: 10.1007/s11182-013-0021-9
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0539.pdf381,87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.